×

zbMATH — the first resource for mathematics

Versions of de Finetti’s theorem with applications to damage models. (English) Zbl 1268.60046
Dasgupta, Anirban (ed.), A Festschrift for Herman Rubin. Beachwood, OH: IMS, Institute of Mathematical Statistics (ISBN 0-940600-61-7/pbk). Institute of Mathematical Statistics Lecture Notes - Monograph Series 45, 62-74 (2004).
Summary: Alzaid et al. (1986) and Rao et al. (2002) have shown that several of the results on damage models have links with certain results on nonnegative matrices. Rao et al. (2002) have also shown that there is a connection between a specialized version of de Finetti’s theorem for discrete exchangeable random variables and a potential theoretic result relative to nonnegative matrices. In the present article, we deal with integral equations met in damage model studies via specialized versions of de Finetti’s theorem and extend further the theorems of Rao and Rubin (1964) and Shanbhag (1977) on damage models.
For the entire collection see [Zbl 1066.62002].

MSC:
60G09 Exchangeability for stochastic processes
PDF BibTeX XML Cite